Show simple item record

Article

dc.creatorBoudaoui, Ahmedes
dc.creatorCaraballo Garrido, Tomáses
dc.creatorOuahab, Abdelghanies
dc.date.accessioned2016-09-12T07:59:24Z
dc.date.available2016-09-12T07:59:24Z
dc.date.issued2016-04
dc.identifier.citationBoudaoui, A., Caraballo Garrido, T. y Ouahab, A. (2016). Impulsive stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay. Mathematical Methods in the Applied Sciences, 39 (6), 1435-1451.
dc.identifier.issn0170-4214es
dc.identifier.issn1099-1476es
dc.identifier.urihttp://hdl.handle.net/11441/44885
dc.description.abstractIn this paper, we prove the existence of mild solutions for the following first-order impulsive semilinear stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delay in the case where the right hand side is convex or nonconvex-valued. The results are obtained by using two fixed point theorems for multivalued mappings.es
dc.description.sponsorshipMinisterio de Economía y Competitividad (España) MTM2011-22411es
dc.description.sponsorshipJunta de Andalucía. Consejería de Innovación, Ciencia y Empresa 2010/FQM314es
dc.description.sponsorshipJunta de Andalucía P12-FQM-1492es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherWileyes
dc.relation.ispartofMathematical Methods in the Applied Sciences, 39 (6), 1435-1451.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectMild solutionses
dc.subjectImpulsive stochastic functional differential inclusiones
dc.subjectFractional Brownian motiones
dc.subjectFixed pointes
dc.titleImpulsive stochastic functional differential inclusions driven by a fractional Brownian motion with infinite delayes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/acceptedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO/MTM2011-22411es
dc.relation.projectID2010/FQM314es
dc.relation.projectIDP12-FQM-1492es
dc.relation.publisherversionhttp://onlinelibrary.wiley.com/doi/10.1002/mma.3580/epdfes
dc.identifier.doi10.1002/mma.3580es
dc.contributor.groupUniversidad de Sevilla. FQM314: Análisis Estocástico de Sistemas Diferencialeses
idus.format.extent24 p.es
dc.journaltitleMathematical Methods in the Applied Scienceses
dc.publication.volumen39es
dc.publication.issue6es
dc.publication.initialPage1435es
dc.publication.endPage1451es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/44885

FilesSizeFormatViewDescription
Impulsive stochastic functional ...253.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional